# SDR DL72W010643

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 80,162 hours, 54,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Worn
- Location: Cockpit
- Component: 5717623134
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

R-2 WINDOW CAME OPEN ON T/O ROLL. CREW CLOSED WNDOW AND RETURNED TO ABQ. REMOVED AND REPLACED THE R-2 WINDOW
